# SDR AALA202101029010

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 33,076 hours, 13,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Seat 12def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT ASSEMBLY INOPERATIVE AT 12DEF OVERHEAD.  REPLACED EMERGENCY LIGHT ASSEMBLY, IAW AMM 33-51-14, OPERATIONS CHECK GOOD.
